Get your Health question answered in 3 easy steps

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Tell me the medication for TB lymphadenitis patient

I am 31 year old male diagnosed with tuberculous lymphadenitis and due to start on rifater and ethambutol . I have 2 questions can My partner and I attempt to start a family whilst on treatment and can I take weight training supplements with the antibiotics .
Tue, 23 Apr 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication ,  
Treatment/Therapy
Medical Topics
Pulmonologist 's  Response
Hi,
Thanks for visiting HCM.
Tubercular lymphadenitis is a paucibacillary disease and relatively less contagious than lung tuberculosis. The disease is fully curable by a treatment course of six months.
To start a family can be attempted but will be better if it is done after first two months of the treatment.
Weight training supplements can be undertaken and Tuberculosis is not a contra-indication but heavy exercise should be avoided..
The only request to you will be ....please continue the anti-tubercular treatment in prescribed doses for prescibed duration i.e at least for six months...

Best wishes
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to healthcare magic

Tuberculous lymphadenitis is 3rd category of TB.. it is Extra pulmonary TB..
tuberculous Lymphadenitis do not spread to others by cough or sneeze.. you can continue family life.. after first two months of initial phase of treatment you can , do weight gaining... at present continue AKT drugs..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi dr i have cervial lymphadenitis tb and my lungs are so clear and i dont have any symptoms like fever and coaugh and all im under medication atk4 now started form 3 weeks i need to know is my dieseas contagious are not and will any chances of geting tb again after treatment

doctor1 MD

Hello, I am 29yrs old female with weight 43kg & height 5.4. I developed TB Lymphadenitis over left supraclavicular region in sept 2012. Did FNAC which showed occasional AFB & kochs. Consulted the physician. he started me Rcinex EZ, Leon 500mg od & benadone. After completing 6months regime he told me that there is a residual node of 2x2 cms which is not to worry about. but there was no weight gain at that time, weight was as it is. but in again sept 2013 i had bleeding PR with severe anxiety. Showed to surgeon , he examined me & told there are 1st degree piles. I also asked him about that node, He told me to consult Physician again. The other Physician told me that u have taken inadequate treatment since the node is still there. Again done FNAC which suggested necrotising lymphadenitis favouring kochs. Again started akt with akurit 4 3tabs daily before lunch. After completing 2months. the physician said that the size of the node has not reduced then he shifted me on line 2 which included strepto 0.75mg daily IM, Ethomid 250mg BD, Rimactazid 750mg & Lcin 750mg after lunch. I developed severe gastritis,nausea, vomitting, tinnitus, metallic taste & was unable to take food or even aroma of food. Lost again 2kg weight in 15 days.It came down 41kg. My life became hell at that time. then consulted other PHYSICIAN who calmed me & told not to worry about. Only take Rimactazid for 4 months & forget that u had tb. please tell me whether i am going correct??? it is almost 10 days now i have shifted to rimactazid, feeling ok but i just developed slight tenderness over that node since 2 days.. what to do??? my parents are looking for my marriage.they are also too worried. please help me out.. i don t want to die...

doctor1 MD

I am a 21 yr old female. 3 yrs back I casually noticed a swelling in my armpit when bathing. I was diagnosed with TB lymphadenitis. I had a swelling in my left axilla and underwent a surgery to remove it.I was under medication for 6 months. Now in the same area i can feel another swollen node. its not painful. what is the reason for this?

Recent questions on Ethambutol

doctor1 MD

hello I have anosmia which started shortly during my treatment for latent extra-pulminary TB. The Tb was not diagnosed by biopsey, but through CT scan. The drugs that I was on for Tb treatment were RifampinPyrazinamide.Ethambutol The treatment was for 6 month duration and is now finished. Are you able to explain why I have anosmia and I wake up at night with a cough, have difficulty sleeping and get night sweats.

doctor1 MD

please tell me the right timings to take tb medicines AKT4. My husband 40 yrs of age who had under gone low anal fistulla operation came to know that it was due to tuberculosis from the biopsy test. Actually he has started taking medicine 3 weeks back. But the problem is each time he is visiting for review there is a different doctor and he is giving different time of the day; to take the same medicine.Now my hubby is taking rifampicin on empty stomach, pyrazinamide {2 tabs} immediately after breakfast and ethambutol hydrochloride+ isoniazid tablet immediately after lunch and finally benadone at the bedtime.but another doctor advised to take all the four on empty stomach and another doctor advised to take rifampicin on empty stomach and the other 3 immediately after break fastSo please tell me the right time to take the medicine and can he change the timings now with out any risk Thanking you

doctor1 MD

Hi Doctor, My mother is complaining of flashes in the corner of her eye and also some shades infront of her eye from today morning. She can see more of that in the darkness. She had an eye check up in the month of July, 2017 and her retina was...

doctor1 MD

Hi Doctor, My mother is complaining of flashes in the corner of her eye and also some shades infront of her eye from today morning. She can see more of that in the darkness. She had an eye check up in the month of July, 2017 and her retina was...

doctor1 MD

HI i have a cavity and lung tv( active) . i have started taking my medication before 1 month( each film coated tablet contains rifampicin bp 150mg,isoniazid bp 75mg and ethambutol hcl bp 275mg and i am olso taking a separate drug called ethambutol ip 800mg.

now coz i coudn't find those drugs except ethambutol ip 800mg,i am planing to start AKT-3( ethambutol hydrochloride ip 800mg,isoniazid ip 800 and rifampicin ip 450mg. my question is....am i going to have a problem in the process of treatment

doctor1 MD

Hello Dr, One of my close relative has been diagnosed with TB signs Attaching the report Can you please see.the report and tell the medications which has been given are correct or not. What should be next steps. Please advice. Thanks

doctor1 MD

Hi - i have sciatica with pain going down my right leg when it occurs! i did a mantoux test that says i have Mycobacterium TB of the spine. Have been taking pyrazinamide-rifampicin-isoniazid-ethambutol for about 6months now!! Please, any suggestions to ease the leg cramps and sciatica?? Thanks, Aminu, nigeria.